Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v29.i1.70
pages 55-62

Group Pursuit in Quasilinear Differential-Difference Games

G. G. Baranovskaya
Kiev National Technical University, Kiev
L. V. Baranovskaya
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv

ABSTRACT

An approach to the solution of the quasilinear group pursuit differential-difference problem based on the method of resolving functions is proposed. The guaranteed capture time is found, and the corresponding control law is constructed. The results are illustrated by a model example.

REFERENCES

  1. Chikrii, A. A., Konfliktno upravlyaemye protsessy (Conflict Control Processes).

  2. Bellman, R. and Cooke, K., Differential Difference Equations.

  3. Ioffe, A. D. and Tikhomirov, V. M., Teoriya extremal'nykh zadach (Theory of Extremal Problems).

  4. Aubin, J.-P. and Ekeland, I., Applied Nonlinear Analysis.

  5. Rockafellar, R. T., Convex Analysis.


Articles with similar content:

Motion Control Under Conflict Condition
Journal of Automation and Information Sciences, Vol.50, 2018, issue 1
Victoriya K. Chikrii , Sergey O. Mashchenko , Alexander G. Nakonechnyi
On Nonstationary Game Problem of Motion Control
Journal of Automation and Information Sciences, Vol.47, 2015, issue 11
Alexey A. Chikriy
On Quasilinear Differential-Difference Games of Approach
Journal of Automation and Information Sciences, Vol.49, 2017, issue 8
Lesya V. Baranovska
A STOPPING CRITERION FOR ITERATIVE SOLUTION OF STOCHASTIC GALERKIN MATRIX EQUATIONS
International Journal for Uncertainty Quantification, Vol.6, 2016, issue 3
Christophe Audouze , Pär Håkansson, Prasanth B. Nair
The Resolving Functions Method for the Pursuit Problem with Integral Constraints on Controls
Journal of Automation and Information Sciences, Vol.45, 2013, issue 8
Bahrom T. Samatov